Integral projection models for species with complex demography

Ellner, S.P. and Rees, M. (2006) Integral projection models for species with complex demography. American Naturalist, 167 (3). pp. 410-428. ISSN 0003-0147



  • Ellner, S.P.
  • Rees, M.
Copyright, Publisher and Additional Information: © 2006 by The University of Chicago Press. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: structured populations, integral model, matrix model, sensitivity analysis, latent variability, thistle
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Repository Officer
Date Deposited: 27 Jun 2006
Last Modified: 24 Jan 2017 09:02
Published Version:
Status: Published
Publisher: University of Chicago Press
Refereed: Yes
Identification Number:


Filename: reesm16_Ellner_and_Rees_Am_Nat_2006.pdf

Filename: reesm16_Ellner_and_Rees_Am_Nat_2006_App_B.pdf

Filename: reesm16_Ellner_and_Rees_Am_Nat_2006_App_C.pdf

Share / Export